# SDR IPXA2022090285842

- Difficulty date: September 1, 2022
- Submitted: September 7, 2022
- Operation: General aviation
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,034 hours, 18,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Floor Skin
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SDR FILED OPEN**L1 DOOR ELECTRICAL ACTUATION INOP. ITEM TRANSFERRED TO DEFERRAL IAW MEL 52-10-3-1-2-12. PLACARD INSTALLED MUST USE R-1 DOOR 'NO DMP'.
